# SDR C77A20161209001

- Difficulty date: December 9, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 23,134 hours, 18,040 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783004
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE TO THE UPPER FLANGES OF RIBS 11A AND 12A ON THE RT HORIZONTAL STABILIZER.  REPAIRED IAW ETD2016-170-108683A.
